MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Ultraflex? Esophageal NG; prosthesis, esophageal

BOSTON SCIENTIFIC CORPORATION Ultraflex? Esophageal NG; prosthesis, esophageal
Model Number M00513730
Medical Device Problem Codes Premature Activation (1484); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an ultraflex esophageal ng distal covered stent was to be implanted to treat esophageal stenosis during a stent implantation procedure performed on (b)(6) 2026.During the procedure, the stent was reported to have dislodged outside the patient.Another ultraflex esophageal stent was used to complete the procedure.There were no patient complications as a result of this event.The patient condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a150103 captures the reportable event of stent premature deployment.

Brand Name
Ultraflex? Esophageal NG
Common Device Name
prosthesis, esophageal
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25673470
Report Number3005099803-2026-02627
Device Sequence Number16064312
Product Code ESW
UDI-Device Identifier08714729716150
UDI-Public(01)08714729716150(17)261127(10)35376133
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K130004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00513730
Device Catalogue NumberM00513730
Device Lot Number0035376133
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Supplement Date Received by Manufacturer06/30/2026
08/18/2026
Initial Report FDA Received Date06/30/2026
Supplement Report FDA Received Date07/28/2026
09/09/2026
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age41 YR
Patient SexMale
Patient Weight112 LB